Couldn't find what you looking for?

TRY OUR SEARCH!

Well... I think this is the right place.

What happened is, I was having a Pee, and it got really thick, there was a string (I think it was about 10-16 CM) of what i think was semen hanging off the end of my penis, it'd come out with the pee.

Even stranger, it's thinker than my normal semem, i had to use tissue to get it off.
It was lighty yellowish, just that might be use it mixed with the pee.

About 5 mins after, there was a slight burrning feeling, it wasnt too painful, easyly standable, just a little irritating.

I know it cant be an STD since im only 14, Its the first time thats happened, But, What is it?

Loading...

Although you haven’t had any sexual encounters you are still susceptive of contracting yeast infection that could occur after antibiotic treatment or improper foreskin cleaning or by using harsh soaps for cleaning.

This is probably not semen but a discharge caused by either yeast infection although it could be bacterial as well. The discharge and the burning sensations are most commonly caused by some kind of infections and the treatment differs between yeast and bacterial infections because these are two different microorganisms. Men do not contract bacterial infections that easily ( without having unprotected sex) but they could still occur.

If your symptoms persist, you better talk to your parents about having them checked.
Reply

Loading...

hey dude.... im 16 and im in the same situation as you..... are you on any ADD medcine, im on vyvanse and the same think is happening to me. ive been reading around and it sounds like were not the only ones with this problem
Reply

Loading...

hey man.. Im 17 and the same thing just happened to me and i was reading around to see what it occured and all i got was retrograde ejaculation, its caused by taking some medications such as antidepressants and antisphycotics.
I dont know why it happened to me though cuz the only medication im on right now is allergy meds so,
if anyone else got an idea, give us the heads up
Reply

Loading...

I am a 21 year old male and it is happening to me as well guys and I'm on no meds. I think it may just be a normal part of life for some of us... ?
Reply

Loading...

ya im 15 and i have the exact same thing. im worried it might be retrograde ejaculation from diabetes. but i dont know at all. goo to know im not alone
Reply

Loading...

Yep. We're not alone... Thank God!! I could have sworn I had an STD or something, but that's not possible. I've only had sex with one person - my wife.

And, in response to the suggestion about it being related to Vyvanse (an ADD medication), that seems like it would be my problem! I'm on Vyvanse and this problem only started AFTER I started taking it.

We should all be sure to check with our doctors though.
Reply

Loading...

It happens to me either,but it is many times.Estimated 3 or more times,but i don't feel any burning ? :$
Reply

Loading...

I just started taking an anti depressant about 3 weeks ago and in the past week this has happened to me about 3-4 times in the past week. I always have protected sex so I didn't think it was an street but was worried that it was. Thanks for everyone's posts.
Reply

Loading...

It is the Vyvance! I am 31 and it is happening to me. It is when you finish urinating then it starts coming out. I have been on the pills two weeks and it has happened two times. But it is def the Vyvance!
Reply

Loading...

Wow calm down!

This happen when your body wants to get out the excess of semen... so for example, it's happening to me right now because I didn't masturbate for more than a week. And this happens every time I wait too long. I've checked with my doctor and everything is fine I have no STDs nor medical issues. So don't freak out, it's a natural reaction from your body because testicles always produce semen but this semen needs to go out sometimes, so your body reacts.
Reply

Loading...

Just happened to me. I'm on Adderall at the moment so I guess it's a side effect of methamphetamine. Relief. I honestly kind of laughed when it happened at first. I looked it up and saw yahoo answers telling the poor guy he had the clap, but looks like problem here is solved.
Reply

Loading...

This happened to me just about an hour ago and the first thing I saw was STD's and I'm like wtf I'm 17 and a virgin so wtf and thank god it isn't STD's.
Reply

Loading...

I just started taking ADD medicine at the age of 36 (Strattera), and it just happened to me. Not going to worry about it unless something explodes.
Reply

Loading...

Hey, I'm in my 40's and it still happens to me.  just nice to know it happens to others out there.

The one guy who said it happens when he hasn't masturbated in a while is probably right.  It's been a week for me and it just happened again today.  You get this funny feeling after you pee, and you push a bit more pee out, but it is cum.

no worries guys.

Reply

Loading...